MAUDE Adverse Event Report: AV-TEMECULA-CT HT VERSATURN GUIDE WIRE

AV-TEMECULA-CT HT VERSATURN GUIDE WIRE
Catalog Number 1013319
Health Effect - Clinical Codes Perforation (2001); Cardiac Tamponade (2226)
Date of Event 11/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Dilatation catheter: trek 2.0 x 20 mm, braun sequent please drug eluting balloon stent: xience prox 2.25 x 12 mm.The device was not returned for analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the initial procedure was to treat a lesion in the third obtuse marginal branch of the left circumflex (lcx) coronary artery.A 014 ht versaturn guide wire was used for the procedure and the procedure was completed with no issues noted.After returning to the cardiac ward following the procedure, the patient's condition started to deteriorate.It was discovered that the patient had experienced cardiac tamponade.Re-intervention was performed and it was noted that a perforation had occurred in the vessel most likely due to the use of the versaturn guide wire used in the initial procedure.Pericardiocentesis and coiling of the vessel were performed to stop the bleeding and stabilize the patient.No additional information was provided.

Brand Name
HT VERSATURN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6230566
Report Number2024168-2017-00166
Device Sequence Number1070197
Product Code DQX
UDI-Device Identifier08717648198458
UDI-Public(01)08717648198458
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1013319
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;